# SDR SIMA200712004

- Difficulty date: April 25, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 6,483 hours, 5,908 cycles
- Engine: Allsn AE3007A
- Engine time: 6,155 hours, 5,521 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 23073462125
- Condition: Missing
- Location: Left Engine
- Part time: 6,155 hours, 5,521 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED ENGINE ONE ATTCS NO MARGAIN AND EXCEEDANCE ON TAKEOFF, LOW SPEED ABORT.  INSTALLED NEW V-BAND CLAMP ON LEFT UPPER COMPRESSOR BLEED LINE IAW ROLLS ROYCE MM 75-31-00.  LEAK CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
